American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(43A50) AND publication=(all)
Sort order: Date
Format: Standard display

  
Results: 1 to 14 of 14 found      Go to page: 1

[1] Werner J. Ricker and Luis Rodríguez-Piazza. Absolutely summing multiplier operators in $L^p (G)$ for $p > 2$. Proc. Amer. Math. Soc. 142 (2014) 4305-4313. MR 3266998.
Abstract, references, and article information   
View Article: PDF

[2] Leonardo Colzani. Fourier expansions of functions with bounded variation of several variables. Trans. Amer. Math. Soc. 358 (2006) 5501-5521. MR 2238924.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[3] Leonardo Colzani, Christopher Meaney and Elena Prestini. Almost everywhere convergence of inverse Fourier transforms. Proc. Amer. Math. Soc. 134 (2006) 1651-1660. MR 2204276.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[4] Alexander Kiselev. An interpolation theorem related to the a.e. convergence of integral operators. Proc. Amer. Math. Soc. 127 (1999) 1781-1788. MR 1476143.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[5] Wo-Sang Young. Weighted norm inequalities for Vilenkin-Fourier series . Trans. Amer. Math. Soc. 340 (1993) 273-291. MR 1124174.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[6] Leonardo Colzani and Marco Vignati. The Hilbert transform with exponential weights . Proc. Amer. Math. Soc. 114 (1992) 451-457. MR 1075944.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[7] Dimitri Karayannakis. Spectral decompositions of one-parameter groups of isometries on Hardy spaces . Trans. Amer. Math. Soc. 311 (1989) 147-166. MR 948192.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[8] G. Kuhn. Convergence of Fourier series expansion related to free groups . Proc. Amer. Math. Soc. 92 (1984) 31-36. MR 749884.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[9] Jin Gen Yang. A proof of a formula in Fourier analysis on the sphere . Proc. Amer. Math. Soc. 88 (1983) 602-604. MR 702283.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[10] W. R. Wade and K. Yoneda. Erratum to: ``Uniqueness and quasimeasures on the group of integers of a $p$-series field'' [Proc. Amer. Math. Soc. {\bf 84} (1982), no. 2, 202--206;\ MR 83c:43010] . Proc. Amer. Math. Soc. 88 (1983) 378. MR 695280.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[11] William R. Wade and Kaoru Yoneda. Uniqueness and quasimeasures on the group of integers of a $p$-series field . Proc. Amer. Math. Soc. 84 (1982) 202-206. MR 637169.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[12] Saverio Giulini, Paolo M. Soardi and Giancarlo Travaglini. A Cohen type inequality for compact Lie groups . Proc. Amer. Math. Soc. 77 (1979) 359-364. MR 545596.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[13] Wo Sang Young. Mean convergence of generalized Walsh-Fourier series . Trans. Amer. Math. Soc. 218 (1976) 311-320. MR 0394022.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[14] J. A. Gosselin and W. S. Young. On rearrangements of Vilenkin-Fourier series which preserve almost everywhere convergence . Trans. Amer. Math. Soc. 209 (1975) 157-174. MR 0399756.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 14 of 14 found      Go to page: 1


Comments: Email Webmaster

© Copyright , American Mathematical Society
Contact Us · Sitemap · Privacy Statement

Connect with us Facebook Twitter Google+ LinkedIn Instagram RSS feeds Blogs YouTube Podcasts Wikipedia